# SDR CA160126008

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: 601R31025109
- Condition: Cracked
- Location: Fuselage
- Part time: 34,284 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON PRESSURE FLOOR FWD OF BS 460, BETWEEN BL 0 AND RBL 9.0  CRACK MEASURES 2.9 INCHES.
